# SDR UIEA2017110202162

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,139 hours, 9,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A RIGHT PACK OFF MESSAGE ILLUMINATED.  PERFORMED A BITE ON THE RT PACK CONTROLLER IAW AMM 21-51-24,   NO FAULTS FOUND.   PACK OPS OK.
